Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal side effects???

Posted by Asana on July 28, 2006, at 11:11:25

In reply to Lamictal side effects???, posted by sc_girl on August 25, 2003, at 13:33:45

Hi I have just started lamictal recently and have already had to cut back from 150 to 125 to 100 a day. It knocks me out, completely fatigues me physically and spiritually and emotionally. Does any one else have or have had these effects. It sounds like it can do the opposite for a lot of people, bring them up or agitate them. At this rate I'll probably go completely off and try tegretol for anxiety. I can't take this whole depressed body and spirit mode.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Asana thread:238206